Communications in Number Theory and Physics

Volume 7 (2013)

Number 2

Invariants of hypergeometric groups for Calabi-Yau complete intersections in weighted projective spaces

Pages: 327 – 359

DOI: http://dx.doi.org/10.4310/CNTP.2013.v7.n2.a4

Authors

Susumu Tanabé (Department of Mathematics, Galatasaray University, Beşiktaş, Istanbul, Turkey)

Kazushi Ueda (Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)

Abstract

Let $Y$ be a Calabi-Yau complete intersection in a weighted projective space. We show that the space of quadratic invariants of the hypergeometric group associated with the twisted $I$-function is one-dimensional, and spanned by the Gram matrix of a split-generator of the derived category of coherent sheaves on $Y$ with respect to the Euler form.

Full Text (PDF format)